# SDR 2004F00314

- Difficulty date: July 22, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ELECTRICAL SMOKE IN CABIN.  INSPECTED CABIN LIGHTING SYSTEM, INCLUDING LATERAL LIGHTS SOCKETS AND READING LIGHTS CIRCUIT BOARDS AND FOUND NO EVIDENCE OF DAMAGE THAT COULD CAUSE THE SMOKE IN THE CABIN.  (M)
